# SDR AT0000071

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND AFT VANITY CLOSE TO ANGLE SKIN WAS CORRODED OUT OF LIMITS.  FABRICATED UPPER SKIN, FILLERS, HEAT TREATED AND INSTALLED IAW DC9 SRM 51-30-1, 51-10-3, 53-01 FIGURE 2, 51-7 0-1.  DC9 MM 20-20-0, WEBER OVERHAUL MANUAL, 25-42-50, DPS 4901 AND DPS 1079.
